Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Left-orderable fundamental groups and Dehn surgery on genus one $2$–bridge knots

Ryoto Hakamata and Masakazu Teragaito

Algebraic & Geometric Topology 14 (2014) 2125–2148
Abstract

For any hyperbolic genus-one 2–bridge knot in the 3–sphere, such as any hyperbolic twist knot, we show that the manifold resulting from r–surgery on the knot has left-orderable fundamental group if the slope r lies in some range, which depends on the knot.

Keywords
left-orderability, Dehn surgery, knot
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 06F15
References
Publication
Received: 26 December 2012
Revised: 14 November 2013
Accepted: 3 December 2013
Published: 28 August 2014
Authors
Ryoto Hakamata
Graduate School of Education
Hiroshima University
1-1-1 Kagamiyama
Higashi-hiroshima 739-8524
Japan
Masakazu Teragaito
Department of Mathematics and Mathematics Education
Hiroshima University
1-1-1 Kagamiyama
Higashi-hiroshima 739-8524
Japan